Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 7, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Feb 4, 2012, 9:23 AM CST for Arkansas County, Monroe County, Arkansas. It took effect at Feb 12, 2012, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 9:23 AM CST (15:23 UTC)
- In effect from
- Feb 12, 2012, 12:00 AM CST
- Expired
- Feb 6, 2012, 10:51 AM CST
- In force
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Arkansas County, AR, Monroe County, AR
The radar
The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River at Clarendon (CLDA4).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
856
WGUS44 KLZK 041523
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CST SAT FEB 4 2012
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC001-095-050623-
/O.NEW.KLZK.FL.W.0007.120206T1800Z-120208T1800Z/
/CLDA4.1.ER.120206T1800Z.120206T1800Z.120207T1200Z.NO/
923 AM CST SAT FEB 4 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE WHITE RIVER AT CLARENDON.
* FROM MONDAY AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 25.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
EARLY AFTERNOON.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
DOWNSTREAM OF CLARENDON FLOODING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
CLARENDON 26 25.2 SAT 09 AM 25.5 25.9 26.0 25.8 25.8
$$4 follow-up statements
063
WGUS84 KLZK 050135
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
735 PM CST SAT FEB 4 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC145-147-051635-
/O.CON.KLZK.FL.W.0003.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.120127T2203Z.120208T0600Z.000000T0000Z.NO/
735 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 28.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.5 FEET BY
TUESDAY NIGHT.
* IMPACTS OF 30.0 FEET...THOUSANDS OF ACRES OF FARM GROUND FLOODED. DURING
THE GROWING SEASON...COULD BE A MAJOR AGRICULTURAL DISASTER. COUNTY ROADS
ON BOTH SIDES OF THE RIVER ARE FLOODED...INCLUDING COUNTY ROAD 871 AND
899.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
AUGUSTA 26 28.7 SAT 07 PM 29.3 29.8 30.2 30.5 30.5
$$
ARC001-095-051635-
/O.EXT.KLZK.FL.W.0007.120206T1800Z-120209T0600Z/
/CLDA4.1.ER.120206T1800Z.120206T1800Z.120208T0000Z.NO/
735 PM CST SAT FEB 4 2012
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE WHITE RIVER AT CLARENDON.
* FROM MONDAY AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
AFTERNOON.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
DOWNSTREAM OF CLARENDON FLOODING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LOWER WHITE RIVER
CLARENDON 26 25.3 SAT 07 PM 25.5 25.9 26.0 25.9 25.9
$$
ARC067-147-051635-
/O.CON.KLZK.FL.W.0001.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.120209T1200Z.000000T0000Z.NO/
735 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 9.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY
THURSDAY MORNING.
* IMPACTS AT 10.5 FEET...WATER DEEP OVER WOODRUFF COUNTY ROAD 775 NORTH OF
HWY 260...AND INTERSECTION OF HWY 37 AND HWY 18 EAST OF GRUBBS. WATER IS
ENCROACHING ON YARDS OF HOMES ON PINE STREET IN PATTERSON. MANY ACRES OF
CROPLAND...PASTURES...AND TIMBER FLOODED IN JACKSON AND WOODRUFF COUNTIES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
CACHE RIVER
PATTERSON 8 9.2 SAT 07 PM 9.5 9.8 10.1 10.3 10.5
$$192
WGUS84 KLZK 051453
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
853 AM CST SUN FEB 5 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC145-147-060553-
/O.CON.KLZK.FL.W.0003.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.120127T2203Z.120208T1800Z.000000T0000Z.NO/
853 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 29.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY
WEDNESDAY EVENING.
* IMPACTS AT 30.0 FEET...THOUSANDS OF ACRES OF FARM GROUND FLOODED. DURING
THE GROWING SEASON...COULD BE A MAJOR AGRICULTURAL DISASTER. COUNTY ROADS
ON BOTH SIDES OF THE RIVER ARE FLOODED...INCLUDING COUNTY ROAD 871 AND
899.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
AUGUSTA 26 29.0 SUN 08 AM 29.6 29.8 29.9 29.9 29.6
$$
ARC001-095-060552-
/O.EXT.KLZK.FL.W.0007.120211T1800Z-000000T0000Z/
/CLDA4.1.ER.120211T1800Z.120211T1800Z.000000T0000Z.NO/
853 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT CLARENDON.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 25.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
BY NEXT WEEKEND. PLEASE CONTINUE TO MONITOR THE SITUATION FOR
FURTHER UPDATES.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
DOWNSTREAM OF CLARENDON FLOODING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
CLARENDON 26 25.4 SUN 08 AM 25.8 25.8 25.8 25.9 25.9
$$
ARC067-147-060552-
/O.CON.KLZK.FL.W.0001.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.120210T1200Z.000000T0000Z.NO/
853 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 AM SUNDAY THE STAGE WAS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY
TUESDAY AFTERNOON.
* IMPACTS AT 10.5 FEET...WATER DEEP OVER WOODRUFF COUNTY ROAD 775 NORTH OF
HWY 260...AND INTERSECTION OF HWY 37 AND HWY 18 EAST OF GRUBBS. WATER IS
ENCROACHING ON YARDS OF HOMES ON PINE STREET IN PATTERSON. MANY ACRES OF
CROPLAND...PASTURES...AND TIMBER FLOODED IN JACKSON AND WOODRUFF COUNTIES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CACHE RIVER
PATTERSON 8 9.5 SUN 08 AM 9.7 9.9 10.2 10.3 10.5
$$138
WGUS84 KLZK 060243
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 PM CST SUN FEB 5 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC145-147-061743-
/O.CON.KLZK.FL.W.0003.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.120127T2203Z.120208T1200Z.000000T0000Z.NO/
843 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 29.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY
WEDNESDAY EVENING.
* IMPACTS AT 30.0 FEET...THOUSANDS OF ACRES OF FARM GROUND FLOODED. DURING
THE GROWING SEASON...COULD BE A MAJOR AGRICULTURAL DISASTER. COUNTY ROADS
ON BOTH SIDES OF THE RIVER ARE FLOODED...INCLUDING COUNTY ROAD 871 AND
899.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
AUGUSTA 26 29.2 SUN 08 PM 29.4 29.7 30.0 30.0 29.7
$$
ARC001-095-061742-
/O.EXT.KLZK.FL.W.0007.120212T0600Z-000000T0000Z/
/CLDA4.1.ER.120212T0600Z.120212T0600Z.000000T0000Z.NO/
843 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY FEBRUARY 12 UNTIL FURTHER NOTICE...OR UNTIL THE WARNING
IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
BY NEXT WEEKEND. PLEASE CONTINUE TO MONITOR THE SITUATION FOR
FURTHER UPDATES.
* IMPACTS AT 26.0 FEET...RIVER FLOWS IN MANY SIDE CHANNELS AND CREATES
ISLANDS BETWEEN THE RIVER AND SLOUGHS AND CREEKS. FLOODING OF CROPLAND
AND TIMBER IS OCCURRING. PORTIONS OF THE NATIONAL WILDLIFE REFUGE
DOWNSTREAM OF CLARENDON FLOODING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LOWER WHITE RIVER
CLARENDON 26 25.5 SUN 08 PM 25.6 25.7 25.8 25.9 25.9
$$
ARC067-147-061742-
/O.CON.KLZK.FL.W.0001.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.000000T0000Z.120210T1200Z.000000T0000Z.NO/
843 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 9.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY
MONDAY EVENING.
* IMPACTS AT 10.5 FEET...WATER DEEP OVER WOODRUFF COUNTY ROAD 775 NORTH OF
HWY 260...AND INTERSECTION OF HWY 37 AND HWY 18 EAST OF GRUBBS. WATER IS
ENCROACHING ON YARDS OF HOMES ON PINE STREET IN PATTERSON. MANY ACRES
OF CROPLAND...PASTURES...AND TIMBER FLOODED IN JACKSON AND WOODRUFF
COUNTIES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
CACHE RIVER
PATTERSON 8 9.6 SUN 08 PM 9.6 9.8 10.1 10.3 10.5
$$761
WGUS84 KLZK 061651
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CST MON FEB 6 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC001-095-061721-
/O.CAN.KLZK.FL.W.0007.000000T0000Z-120206T1651Z/
/CLDA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CST MON FEB 6 2012
THE FLOOD WARNING IS CANCELLED FOR
THE WHITE RIVER AT CLARENDON.
* AT 10:00 AM MONDAY THE STAGE WAS 25.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WIL CONTINUE RISING TO JUST UNDER FLOOD
STAGE BY THE END OF THE WEEK. PLEASE MONITOR LATEST FORECASTS
FOR ANY UPDATES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
LOWER WHITE RIVER
CLARENDON 26 25.6 MON 10 AM 25.7 25.7 25.9 25.9 25.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:30 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 4, 5:30 AM CST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 530 AM CST SAT FEB 4 2012 .AVIATION... PRECIPITATION HAS MOVED OUT OF THE NORTHWEST THIS MORNING...AS A COLD FRONT MOVES INTO THE REGION. OVER THE CENTRAL AND SOUTHEAST...RAINFALL HAS CONTINUED...THOUGH HEAVIER PRECIP WILL TAPER OFF LATER THIS MORNING. KEPT A MENTION OF PREVAILING VCSH IN THE CENTRAL AND SOUTHEAST THROUGH THE DAY...AS THE FRONT WILL BE SLOW TO MOVE THROUGH...AND AN UPPER WAVE MOVES ACROSS SOUTHEAST ARKANSAS AHEAD OF THE FRONT. CONDITIONS WILL IMPROVE AFTER THE FRONTAL PASSAGE...AS NORTHWEST WINDS INCREASE...AND CEILINGS GRADUALLY LIFT. HOWEVER...STRATOCU WILL REMAIN BEHIND THE BOUNDARY INTO THE OVERNIGHT HOURS TONIGHT. TAFS ALREADY OUT. && .PREV DISCUSSION... /ISSUED 339 AM CST SAT FEB 4 2012/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT A MAINLY DRY AND SEASONAL STRETCH IS ON TAP ONCE WE GET THROUGH TODAY/S RAINFALL. TODAY... A BAND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SLOWLY SAG SE THROUGH THE STATE THIS MORNING. A COLD FRONT THAT IS PUSHING THE SHOWERS AND STORMS THROUGH WILL BE SLOW TO MAKE IT THROUGH THE STATE AND THERE IS A CHANCE FOR SOME REDVELOPMENT RIGHT ALONG THE FRONT SO HAVE SLOWED EXIT TIMING OF PRECIP A BIT. SVR WX IS NOT EXPECTED TODAY. SOME DRIZZLE WILL BE NOTED BEHIND THE MAIN RAIN BAND BUT FOR THE MOST PART...ONCE IT STOPS RAINING AT A LOCATION IT WILL BE DONE FOR THE DAY. HAVE UNDERCUT MOS HIGH TEMPS SUBSTANTIALLY TODAY IN THE SE CWA WITH THE CLOUDS AND RAIN. SUNDAY THROUGH TUESDAY NIGHT... HIGH PRESSURE WILL SETTLE IN WITH SEASONAL TEMPS AND PARTLY CLOUDY SKIES DURING THIS PD. OVERNIGHT LOWS WILL LIKELY FLIRT WITH FREEZING OVER MUCH OF THE STATE SUN NIGHT AND MON NIGHT. A FAIRLY STRONG SHRTWV WILL CROSS THE STATE TUE NIGHT BUT LACK GULF RETURN MSTR. HOWEVER...GIVEN THE STRENGTH OF THE WAVE AND ABILITY FOR STRONGER SHRTWVS TO SQUEEZE OUT PRECIP OVER AR...HAVE INCLUDED SLIGHT CHC POPS FOR TUE NIGHT. THERMAL PROFILES SUGGEST THAT IF PRECIP OCCURS...A FEW FLAKES COULD MIX IN OVER NRN AR TUE NIGHT. LONG TERM...WEDNESDAY THROUGH FRIDAY ANY LINGERING PRECIP WILL BE COMING TO AN END DURING THE DAY WEDNESDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRY CONDITIONS THROUGH THE REMAINDER OF THE WEEK. DUE TO NORTHERLY/ NORTHEASTERLY SURFACE FLOW...TEMPERATURES WILL BE FAIRLY TOLERABLE... WITH LOWS MAINLY IN THE 20S AND 30S...AND HIGHS IN THE 40S AND 50S. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...57
Hazardous weather outlook, Feb 4, 4:22 AM CST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 422 AM CST SAT FEB 4 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 422 AM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL AND EASTERN ARKANSAS THIS MORNING...AS A COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL MOVE THROUGH THE STATE LATER TODAY... WITH RAINFALL COMING TO AN END. AT THIS TIME...THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57
In the hours before
Special weather statement, Feb 4, 6:58 AM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 658 AM CST SAT FEB 4 2012 ARZ003>007-012>016-021>025-030>033-037>045-052>054-041500- BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-GARLAND- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JOHNSON-LOGAN-LONOKE-MARION- MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-WHITE-YELL- INCLUDING THE CITIES OF...AMITY...ARKADELPHIA...ASH FLAT... AVILLA...BATESVILLE...BAUXITE...BEE BRANCH...BEEBE...BENTON... BISMARCK...BONNERDALE...BOONEVILLE...BRYANT...BULL SHOALS... CABOT...CALICO ROCK...CAVE CITY...CENTER RIDGE...CLARKSVILLE... CLINTON...CONWAY...DANVILLE...DARDANELLE...DEER...DONALDSON... DRASCO...EL PASO...ENGLAND...FAIRFIELD BAY...FLIPPIN... FOURCHE JUNCTION...GASSVILLE...GEORGETOWN...GLENWOOD...GRAVELLY... GREENBRIER...GREERS FERRY...GURDON...HARDY...HARRISON...HASKELL... HEBER SPRINGS...HECTOR...HORSESHOE BEND...HOT SPRINGS... HOT SPRINGS VILLAGE...HOUSTON...HUMNOKE...JACKSONVILLE...JASPER... JESSIEVILLE...LEAD HILL...LESLIE...LITTLE ROCK...LONOKE... MALVERN...MAMMOTH SPRING...MARSHALL...MAUMELLE...MAYFLOWER... MELBOURNE...MENA...MORRILTON...MOUNT IDA...MOUNT MAGAZINE... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT... NORFORK...NORMAN...NORTH LITTLE ROCK...OIL TROUGH...OKOLONA... OLA...OMAHA...OXFORD...OZONE...PARIS...PARON...PELSOR... PERRYVILLE...PINE RIDGE...PLEASANT PLAINS...ROSE BUD... RUSSELLVILLE...SALEM...SEARCY...SHERWOOD...SUMMIT...SWIFTON... TUCKERMAN...VILONIA...VIOLA...WALDRON...WESTERN GROVE...WICKES... WRIGHTSVILLE...Y CITY...YELLVILLE 658 AM CST SAT FEB 4 2012 ...ISOLATED PATCHES OF DENSE FOG EARLY THIS MORNING... ISOLATED PATCHES OF DENSE FOG HAVE DEVELOPED EARLY THIS MORNING... MAINLY IN THE HIGHER ELEVATIONS OF CENTRAL...WESTERN...AND NORTHERN ARKANSAS. THIS FOG MAY BE ACCOMPANIED BY DRIZZLE AT TIMES AND VISIBILITIES COULD TEMPORARILY BE REDUCED TO A QUARTER MILE OR LESS. THE FOG AND DRIZZLE SHOULD LIFT BY MID MORNING. MOTORISTS ARE URGED TO BE CAUTIOUS THIS MORNING.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 8:54 PM CST | River Flood Advisory | LZK | Independence, Jackson, Lawrence | 36 hr |
| Feb 3, 9:56 PM CST | Special Weather Statement | LZK | Scott | 29 min |
| Feb 3, 10:23 PM CST | Special Weather Statement | LZK | Scott | 32 min |
| Feb 4, 12:00 AM CST | Special Weather Statement | LZK | Perry, Saline | 45 min |
| Feb 4, 12:46 AM CST | Special Weather Statement | LZK | Pulaski | 44 min |
| Feb 4, 8:53 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 4 days |
Nearby
River Flood Warnings in Arkansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.